Sh:657

Bib entry
@article{Sh:657,
 author = {Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{Stationary sets and infinitary logic}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {3},
 year = {2000},
 pages = {1311--1320},
 issn = {0022-4812},
 doi = {10.2307/2586701},
 mrclass = {03C75 (03E05 03E35 03E50)},
 mrnumber = {1791377},
 mrreviewer = {Andreas Blass},
 doi = {10.2307/2586701},
 note = {\href{https://arxiv.org/abs/math/9706225}{arXiv: math/9706225}},
 arxiv_number = {math/9706225}
}